Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 500, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 9, 2012, 4:50 PM EDT for Harrison County, Kentucky. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 4:50 PM EDT (20:50 UTC)
- Expired
- Aug 9, 2012, 5:35 PM EDT
- In force
- 45 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Harrison County, KY
The radar
The Cincinnati radar (KILN), 123 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 5:15 PM EDT | TSTM WND GST 61 | 8 N Cynthiana, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
813
WUUS53 KLMK 092050
SVRLMK
KYC097-092135-
/O.NEW.KLMK.SV.W.0500.120809T2050Z-120809T2135Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
450 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 535 PM EDT
* AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CONNERSVILLE...MOVING NORTHEAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
CYNTHIANA...
CONNERSVILLE AND LAIR...
RUTLAND...
BRECKINRIDGE AND RENAKER...
POINDEXTER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
&&
LAT...LON 3828 8437 3828 8439 3830 8443 3834 8446
3839 8446 3843 8452 3854 8445 3855 8443
3856 8442 3856 8441 3847 8417
TIME...MOT...LOC 2050Z 210DEG 11KT 3838 8443
WIND...HAIL 60MPH 1.00IN
$$
AMS1 follow-up statement
852
WWUS53 KLMK 092130
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
530 PM EDT THU AUG 9 2012
KYC097-092140-
/O.EXP.KLMK.SV.W.0500.000000T0000Z-120809T2135Z/
HARRISON KY-
530 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR HARRISON COUNTY WILL EXPIRE AT
535 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA AND INTO NORTHEAST HARRISON COUNTY...WHERE ANOTHER WARNING IS
IN EFFECT.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT OR POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE.
LAT...LON 3828 8437 3828 8439 3830 8443 3834 8446
3839 8446 3843 8452 3854 8445 3855 8443
3856 8442 3856 8441 3847 8417
TIME...MOT...LOC 2130Z 210DEG 11KT 3849 8435
$$
RSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 3:31 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Aug 9, 3:31 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 331 PM EDT THU AUG 09 2012 .Short Term (Tonight through Friday Night)... Issued at 331 PM EDT Thu Aug 9 2012 ...Active Period of Weather Expected This Afternoon and Tonight... Fairly active period of weather is shaping up for the Ohio Valley this afternoon and tonight. In the near term, mid-level shortwave combined with surface temperatures hitting convective temperatures has resulted in convection firing across the region. Several areas of convection are occurring across the area. The first is an organizing line near the I-75 corridor in our eastern sections. This is being forced by the aforementioned mid-level wave and by diurnal heating. This activity will continue to head east and into WFO JKL's area over the next hour or so. Further west, a well defined residual outflow boundary was located along our border with WFO IND. This boundary extends from northern Dubois county NE to Jefferson County. Convection is firing along this boundary due to strong moisture convergence and diurnal heating. This activity should head east-southeast over the next few hours. Finally additional convection is firing also over west KY. Based on the latest runs of the LMK WRF and 4km HRRR runs, this activity should also head east-southeast and may impact our far southwestern counties later this afternoon. Based on RUC proximity soundings, this afternoon's convective activity is likely to remain in the pulse variety with damaging winds, torrential rains and intense CG lightning being the main threats. Latest deterministic and ensemble model runs seem to be showing some forecast convergence with the forecast for later this evening and overnight. First mid-level trough will scoot east this evening while a secondary and more potent mid-level trough dropping down into the Ohio Valley late tonight. As this wave drops south, surface cyclone near KSTL will shift northeast while associated surface cold drags behind. Strong mid-level height falls will result in widespread synoptic scale lift across the region late tonight. This combined with forcing along the front should result in a secondary line of convection developing to our northwest and slide southeast overnight. Despite this line moving through during an instability minimum, the upper level dynamics appear to be strong enough to support convection despite the meager instability. Current thinking is that a convective line will generate along the I-70 corridor and then drop southeast overnight. The line will likely be strong to possibly severe especially to our northwest. However, as the line heads southeast, it is possible that line may weaken a bit as it slides through KY. Convection should be pushing through southern Indiana in the 04-06Z time frame and then through KY in the 06-11Z time frame. Have gone ahead and bumped up PoPs for the overnight period. Lows will remain mild with temperatures falling into the lower-mid 60s in the northwest and mid-upper 60s elsewhere. For Friday, the main forecast change here is that a lot more cloud cover will be likely during the morning hours. Latest model time-height model cross sections show plenty of low-level moisture lingering behind the frontal boundary as it pushes through. Thus, mostly cloudy skies seem very likely in the morning followed by progressive clearing during the afternoon and into the evening hours. Highs tomorrow will be quite cool compared to what we've seen over the last few months. We should see readings in the upper 70s in the east with upper 70s to lower 80s in the central and west. Lows Friday night will be quite comfortable with lows in the mid-upper 50s. .Long Term (Saturday through Thursday)... Issued at 315 AM EDT Thu Aug 9 2012 ...Mostly Sunny, Dry, and Cool Weekend Ahead... A vertically stacked unseasonably far south and strong closed low will begin to slowly fill over Lake Huron Saturday. This system will slowly weaken and slowly lift north towards St. James Bay by late Sunday. In its wake, it will leave residual troughing across the western Great Lakes and the upper Midwest. By early Saturday, the occluded front related to this upper low will already have moved well east of the Commonwealth. Much drier and cooler air originating in Canada, will have overspread the state by dawn Saturday. Expect mostly clear skies and relatively cool temperatures for the upcoming weekend. Dewpoints will likely fall into the lower 50s by Saturday afternoon. Highs will struggle to exceed 80 on Saturday with highs on Sunday warming just a few degrees into the lower 80s. Overnight lows early Sunday will quite likely reach into the upper 50s, with perhaps our urban areas remaining near 60. A broad longwave trough will remain centered roughly over the Great Lakes during the early portion of next week. This will ensure no repeat of the excessively hot temperatures of early August anytime soon. Both the latest GFS and the ECMWF show a disturbance sliding southeast towards the base of this longwave trough Monday and Tuesday. This system will approach the Commonwealth by late Monday. At the surface, this system will likely aid in the formation of a weak surface trough that may serve as a focus for convection beginning late Monday, possibly continuing through the bulk of Tuesday. Will introduce a chance of storms for the later half of Monday, extending through Tuesday. Temperatures will warm a bit within the Monday through Thursday time period. However, even by Wednesday through Friday, temperatures will not exceed our seasonal mid-August averages with highs remaining in the upper 80s to around 90 && .Aviation (18Z TAF issuance)... Issued at 117 PM EDT Thu Aug 9 2012 Approaching mid-level wave combined with surface heating has led to the development of scattered convection in the I-65 corridor of central Kentucky. Activity appears to be developing along a residual northward moving outflow boundary. Expect scattered convection to continue developing across the region this afternoon. Initially, best coverage will be across north-central Kentucky, but as the area approaches the convective temperature, we should see convection gradually fill in. In general, VFR conditions are very likely outside any thunderstorms. If a storm impacts a terminal, a reduction in cigs and visibilities down to possibly tempo IFR will be possible. More organized convection is forecast to occur later this afternoon and evening as a secondary mid-level wave and associated surface cold front push through the region. These storms may pack a punch as they move through with torrential rainfall, gusty winds, and frequent lightning. Timing from the previous forecast still looks rather good with KBWG being impacted from 10/06-11Z, KSDF from 10/04-08Z and KLEX from about 10/08-12Z. Latest model progs show low-level moisture remaining in the region toward dawn with MVFR visibilities and near IFR/MVFR cigs. Low clouds will likely persist through the morning hours on Friday with improvement likely holding off until after 10/18Z. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......MJ Long Term........JSD Aviation.........MJ
Hazardous weather outlook, Aug 9, 3:50 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 350 PM EDT THU AUG 9 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-102300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 350 PM EDT THU AUG 9 2012 /250 PM CDT THU AUG 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE OUTLOOK AREA THIS AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINS...GUSTY WINDS AND INTENSE CLOUD TO GROUND LIGHTNING. AS A STRONG COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST TONIGHT...ANOTHER ROUND OF MORE ORGANIZED THUNDERSTORMS IS EXPECTED. THESE THUNDERSTORMS MAY BE STRONG TO SEVERE WITH DAMAGING WINDS AS THE MAIN SEVERE WEATHER THREAT. IN ADDITION...TORRENTIAL RAINFALL AND CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE. AT THIS TIME...THE HIGHEST RISK OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED BETWEEN THE HOURS OF 10 PM THROUGH 4 AM EASTERN TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE OUTLOOK AREA MONDAY NIGHT AS A WEAK WEATHER SYSTEM PUSHES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/LOUISVILLE (ALL LOWER CASE) MJ/JSD
In the hours before
Local storm report, Aug 9, 4:08 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
408 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
&&
EVENT NUMBER LMK1201034
SZAPPANOSLocal storm report, Aug 9, 4:10 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
&&
EVENT NUMBER LMK1201035
SZAPPANOSLocal storm report, Aug 9, 4:22 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
422 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 7 SW STANFORD 37.46N 84.75W
08/09/2012 LINCOLN KY TRAINED SPOTTER
SOME TREES REPORTED DOWN.
0349 PM TSTM WND DMG LEXINGTON 38.65N 85.62W
08/09/2012 SCOTT IN TRAINED SPOTTER
SEVERAL TREES DOWN.
0350 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
0352 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M1.00 INCH FAYETTE KY BROADCAST MEDIA
NEAR SOUTHLAND DRIVE.
0355 PM TSTM WND DMG 2 N NICHOLASVILLE 37.91N 84.58W
08/09/2012 JESSAMINE KY LAW ENFORCEMENT
A TREE REPORTED DOWN.
0400 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
0400 PM TSTM WND DMG 3 N LEXINGTON 38.69N 85.62W
08/09/2012 JEFFERSON IN BROADCAST MEDIA
TREE REPORTED DOWN ON A HOUSE.
&&
EVENT NUMBER LMK1201030 LMK1201031 LMK1201034 LMK1201032 LMK1201033
LMK1201035 LMK1201036
SZAPPANOSLocal storm report, Aug 9, 4:28 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
08/09/2012 WOODFORD KY LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
EVENT NUMBER LMK1201037
SZAPPANOSLocal storm report, Aug 9, 4:30 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
430 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 7 SW STANFORD 37.46N 84.75W
08/09/2012 LINCOLN KY TRAINED SPOTTER
SOME TREES REPORTED DOWN.
0349 PM TSTM WND DMG LEXINGTON 38.65N 85.62W
08/09/2012 SCOTT IN TRAINED SPOTTER
SEVERAL TREES DOWN.
0350 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
0352 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M1.00 INCH FAYETTE KY BROADCAST MEDIA
NEAR SOUTHLAND DRIVE.
0355 PM TSTM WND DMG 2 N NICHOLASVILLE 37.91N 84.58W
08/09/2012 JESSAMINE KY LAW ENFORCEMENT
A TREE REPORTED DOWN.
0400 PM HAIL LEXINGTON 38.04N 84.46W
08/09/2012 M0.88 INCH FAYETTE KY PUBLIC
0400 PM TSTM WND DMG 3 N LEXINGTON 38.69N 85.62W
08/09/2012 JEFFERSON IN BROADCAST MEDIA
TREE REPORTED DOWN ON A HOUSE.
0413 PM TSTM WND DMG VERSAILLES 38.05N 84.73W
08/09/2012 WOODFORD KY LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
EVENT NUMBER LMK1201030 LMK1201031 LMK1201034 LMK1201032 LMK1201033
LMK1201035 LMK1201036 LMK1201037
SZAPPANOSSpecial weather statement, Aug 9, 4:34 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EDT THU AUG 9 2012
KYC017-049-097-181-209-092120-
NICHOLAS KY-SCOTT KY-BOURBON KY-CLARK KY-HARRISON KY-
434 PM EDT THU AUG 9 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
GEORGETOWN TO 7 MILES NORTHEAST OF WINCHESTER...AND MOVING NORTHEAST
AT 20 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL
RATES OF AROUND TWO INCHES PER HOUR REDUCING VISIBILITIES TO LESS
THAN ONE HALF MILE...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
PARIS...
CYNTHIANA...
CARLISLE...
ALBERTA AND KISERTON...
CONNERSVILLE AND RUTLAND...
RENAKER AND PLUM...
BRECKINRIDGE...
THESE STORMS WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 129 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3812 8407 3804 8403 3802 8407 3817 8437
3818 8436 3821 8438 3820 8443 3830 8464
3851 8454 3852 8449 3854 8448 3854 8444
3857 8441 3857 8433 3828 8386
TIME...MOT...LOC 2034Z 229DEG 18KT 3834 8445 3809 8408
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 11:13 AM EDT | Special Weather Statement | LMK | Allen | 42 min |
| Aug 9, 1:05 PM EDT | Special Weather Statement | LMK | Hardin | 30 min |
| Aug 9, 3:32 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 33 min |
| Aug 9, 3:35 PM EDT | Areal Flood Advisory | LMK | Lincoln | 2 hr |
| Aug 9, 3:35 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine | 28 min |
| Aug 9, 3:38 PM EDT | Flash Flood Warning | LMK | Madison | 85 min |
| Aug 9, 3:55 PM EDT | Areal Flood Advisory | LMK | Fayette, Jessamine | 3 hr |
| Aug 9, 4:06 PM EDT | Special Weather Statement | LMK | Fayette, Jessamine, Woodford | 44 min |
| Aug 9, 4:15 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Woodford | 30 min |
| Aug 9, 4:34 PM EDT | Special Weather Statement | LMK | Bourbon, Harrison, Nicholas, Scott | 46 min |
| Aug 9, 5:04 PM EDT | Special Weather Statement | LMK | Henry | 46 min |
| Aug 9, 5:23 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 22 min |
| Aug 9, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby | 40 min |
| Aug 9, 5:30 PM EDT | Special Weather Statement | LMK | Harrison | 45 min |
| Aug 9, 5:46 PM EDT | Special Weather Statement | LMK | Harrison | 44 min |
| Aug 9, 6:07 PM EDT | Special Weather Statement | LMK | Franklin | 43 min |
| Aug 9, 6:11 PM EDT | Special Weather Statement | LMK | Bourbon, Scott | 44 min |
| Aug 9, 6:17 PM EDT | Special Weather Statement | LMK | Harrison | 43 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.